I'm a 20 year old girl from India. I have been using Melacare forte cream on my face at night everyday and Faceclin gel during the day for the last 3 years as prescribed by my physician . My facial skin has got an excellent glow, it looks fair and beautiful and soft. But since melacare contains steroid stuff I don't want to continue with it anymore. So I want to know whether I straight away stop using applying and start putting normal cosmetic cream on my face or do I have to apply some other medicated cream before I switch to the usual cosmetic cream ?PLEASE HELP!
I'm a 25 year old.I have been using Melacare forte cream on my face at every night from last 3 months. My facial skin looks fair and beautiful. But since melacare contains steroid stuff I don't want to continue with it anymore. So I want to know whether I straight away stop using applying and start putting normal cosmetic cream on my face or do I have to apply some other medicated cream before I switch to the usual cosmetic cream ?PLEASE HELP!
i hve z same query as well..
i have been using sunscreen along wd a few other creams for my acne since 3 yrs and i am 20..
i realy want to stop z use of those creams now..
i tried stopping it b4..but my acne problem jst starts again n my face gets really dull without the sunscreen.what should i do???..
i have use mela care cream for last 2 month which I bought here http://www.internationaldrugmart.com/over-the-counter-meds/melacare-cream.shtml. But when i have stop this cream my skin looks very dark please tell me. so don't stop just like that.
Hi I m using melacare since 7 yrs, but in between I stop using it, my skin gets darker than it was originally and now I am Florida, USA, wether is just like India and sunlight, so my skin is getting worse please help me to improve my skin
i am 17 years old & i am male
i am frm india,kerala and i am using melaglow cream for 3 weeks but i didnt get much glowing face and my face is medium dark
my friend tells that MeLACARE cream is the best 100% positive result for whitening dark face but some tells that it as side effect that if u use melacare cream our skin become more dark even without going to sunlight and is it true....?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.